My Thyroid Results - Opinions Please
- 12-12-2007, 12:35 AM
My Thyroid Results - Opinions Please
I saw my Endo for the first time less than 2 weeks ago, and he ordered me to do some tests.
Im happy with what he tested me for, but wanted to post my thyroid results, and see what you guys recommend i do to bring my levels up to the highest top range.
Testosterone = 20.5 (Ref 7.3 - 23.5)
Free Testosterone = 54.0 (Ref 31.0 - 94.0)
Androstenedione = 7.3 (Ref 2.2 - 10.2)
FSH = 2 (Ref 2 - 8)
LH = 6 (Ref 2 - 6)
Estradiol = 195 (Ref UP TO 206)
Total Prolactin = 8 (Ref 2 - 18)
DHEA-S = 5.4 LO (Ref 7.6 - 17.4)
TSH = 1.48 (Ref 0.35 - 5.00)
Free T3 = 5.9 (Ref 3.5 - 6.5)
Free T4 = 15 (Ref 9 - 23)
Sodium = 140 (Ref 135 - 147)
Potassium = 3.7 (Ref 3.5 - 5.2)
Glucose - Random = 4.3 (Ref 3.6 - 6.9)
My T3 could be higher aswell as T4.
Should i take Cytomel (T3) and Levothyroxine (T4)?
I was thinking 25-50mcg of T3, and 100mcg of T4?
Ive read literature that even long term use of T3 wont damage your thyroid even if taken for years ( not abusing dosages ). All patents thyroid returned to normal in around 2 weeks after quitting.
I also know that Finesteride/Dutasteride messed up my hormones, causing my Total T to increase, but also increasing my Estradiol, lowering my Free T, and i think my DHT is still lower than it normally is. I strongly feel my Progesterone is also higher. The DHT inhibitors also messed with my sperm.
Ive been off Dutasteride for 6 months, but have tried low doses of Finesteride on and off since, but ive been clean for over a month.
Im going to be using 50mg of Proviron to get my DHT levels high again like they normally were, and over time my Total T will drop, but my Free T will increase, SHBG will decrease, Estradiol will drop, and Progesterone will drop.
What do you guys think?
Thanks in advance.
- 12-12-2007, 01:30 AM
Free T3 is near the top of the range so I'd think thyroid is OK.
LH is at the top of the range. Are you on Clomid?
FSH is low. I'm not sure what would cause that. FSH is made in the Pituitary like LH. I think it's uncommon to have one way high and the other low.
T looks nice. Free T is middle of the range (OK), maybe could be higher.
Estradiol is top of the range which may not be a good thing. If you have breast swelling, nipple sensitivity you may need AI.
Are you taking any drugs now?
- 12-12-2007, 02:35 AM
Hey, thanks for the reply.
Im almost 24 years old btw.
No ive been clean ( no drugs ) for over 1 month, i tried a bit of Liquid Letro as an AI while using liquid Finesteride to see how i felt, but i only tried that for 2 weeks, and quit 2-3 weeks before those tests.
The only drugs ive been on are Finesteride/Dutasteride for my hair, and AIMF ( topical ATD ) as an AI to protect from exess Estradiol while on Fin/Dut, and a bit of liquid Letro.
I was on Finesteride/Dutasteride for about 2 years on and off, but mostly on, and i think that this is the reason why my Free T is almost high, why my Free T is a bit below middle, and my Estradiol is almost high. by the way i used to feel and look and comparing, i think my DHT levels have always been high, and Estrogen was probabbly a lot lower. My sperm is also real watery and not that optimal since using the DHT inhibitors. I think thats why my FSH is low.
I was always lean and muscular without dieting or training ( always around 8% bodyfat ), now since the DHT inhibitors, Im holding a bit of water, my face is a bit puffy, i have a little fat on my pecks, and a little bit over my lowest ab. You can still see my 6 pack when i stand up, bit its like a tiny layer of fat on the muscles, like skinny fat. Anti-Estrogens dont get rid of my puffier face and dont make me pee any more than normal, so i think that when i lower my Estrogen, my DHT might lower as a result because my body see's estrogen is dropping.
So my plan is to jump on some Proviron because this should bring my body back to the way it was before over time, im hoping.
I was just wondering about the Thyroid, because T4 was mid range, though T3 was pretty good.
12-12-2007, 10:24 AM
Seriously, just stop messing around with things for a while. Dont do provirion, that will just shut you down, or at least risk it (i know, the debate goes on and on re proviron). Also, lay off the t3 or armour....if anything, Id take a couple weeks off from the gym and make sure the adrenals are ok. Your Dhea-s is whats problematic, and thats symptomatic of adrenal issues. You should have a cortisol panel done if anything.
Also, just because you were "off" for a month doesn't really mean much. Your body can take a lot logner than that to recover, even from playing around with letrozole. Your estrogen test looks invalid, you need an e2 ultrasensitive test. But even then, if probably would be invalid due to the letro use. It takes a while to restore equilibrium, and everyone is different.
12-12-2007, 04:24 PM
Similar Forum Threads
- By konstantinos. in forum Post Cycle TherapyReplies: 8Last Post: 06-09-2013, 07:39 PM
- By giantbrandon in forum Nutrition / HealthReplies: 3Last Post: 09-16-2010, 12:08 AM
- By depfreeman450 in forum AnabolicsReplies: 7Last Post: 05-27-2010, 01:51 PM
- By HQProperty in forum Male Anti-Aging MedicineReplies: 0Last Post: 07-19-2009, 11:21 AM
- By superone in forum Male Anti-Aging MedicineReplies: 8Last Post: 05-13-2008, 01:45 AM